# SDR DALA2022102006794

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 91,640 hours, 24,048 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Limiter
- Condition: Tripped
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 6808 -MISC/DE - DUE TRAILING EDGE FLAP DISAGREE MSG ON APPROACH. CORRECTIVE ACTION: FOUND RT INBD FLAP TRANSMISSION TORQUE LIMITER POPPED AND LOW FLUID IN THE TRANSMISSION. REPLACED RIGHT INBD FLAP TRANSMISSION. ALL OPS & TEST NML.
